Écoulements en milieu poreux n'obéissant pas à la loi de Darcy

Youcef Amirat

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique (1991)

  • Volume: 25, Issue: 3, page 273-306
  • ISSN: 0764-583X

How to cite

top

Amirat, Youcef. "Écoulements en milieu poreux n'obéissant pas à la loi de Darcy." ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique 25.3 (1991): 273-306. <http://eudml.org/doc/193628>.

@article{Amirat1991,
author = {Amirat, Youcef},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique},
keywords = {flow of a gas; porous medium; quadratic pressure drop law; parabolic problem; Existence; uniqueness; regularity results},
language = {fre},
number = {3},
pages = {273-306},
publisher = {Dunod},
title = {Écoulements en milieu poreux n'obéissant pas à la loi de Darcy},
url = {http://eudml.org/doc/193628},
volume = {25},
year = {1991},
}

TY - JOUR
AU - Amirat, Youcef
TI - Écoulements en milieu poreux n'obéissant pas à la loi de Darcy
JO - ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique
PY - 1991
PB - Dunod
VL - 25
IS - 3
SP - 273
EP - 306
LA - fre
KW - flow of a gas; porous medium; quadratic pressure drop law; parabolic problem; Existence; uniqueness; regularity results
UR - http://eudml.org/doc/193628
ER -

References

top
  1. [1] Y. AMIRAT, Analyse et Approximation d'Écoulements en Milieu Poreux n'Obéissant pas à la loi de Darcy, Rapport INRIA n° 435, juillet 1985. 
  2. [2] D. G. ARONSON, Regularity Properties of Flows Through Porous Media, SIAM J. Appl. Math., 1969, 461-467. Zbl0187.03401MR247303
  3. [3] A. BAMBERGER, Étude d'une Équation Doublement Non Linéaire, J. Func. Anal., 24, 2, 1977, 148-155. Zbl0345.35059MR470490
  4. [4] H. BREZIS, G. CRANDALL, Uniqueness of Solution of the Initial-Value Problem for ut - ΔФ(u) = 0, J. Math. Pures et Appl., 58, 1979, 153-163. Zbl0408.35054MR539218
  5. [5] L. A. CAFARELLI, A. FRIEDMAN, Continuity of the Density of a Gas in a Porous Medium, Trans. Amer. Math. Soc., 252, 1979, 99-113. Zbl0425.35060MR534112
  6. [6] ENERGY RESSOURCES CONSERVATION BOARD, Theory and Practice of the Testing of Gas Wells, Third Edition, Alberta, 1975 
  7. [7] O. GRANGE, F. MIGNOT, Sur la Résolution d'une Équation et d'une Inéquation Parabolique Non Linéaires, J. Func. Anal., Vol. 11, 1, 1972 77-92. Zbl0251.35055MR350207
  8. [8] K. H. GUPPY, H. CINCO-LEY, H. J. RAMEY Jr, F. SAMANIEGO-V, Non Darcy-Flow in Wells with Finite-Conductivity Vertical Fractures, Soc. Pet. Eng. J., October 1982, 681-698. 
  9. [9] S. A. HOLDITCH, P. A. MORSE, The Effects of Non-Darcy Flow on the Behaviour of Hydraulically Fractured Gas Well, J. Pet. Tech., October 1976, 1169-1178. 
  10. [10] D. D. JOSEPH, D. A. NIELD, G PAPANICOLAOU, Nonlinear Equation Governing Flow in a Saturated Porous Medium, Water Resources Research, 1982, Vol. 18, 14, 1049-1052. 
  11. [11] K. S. KADI, Non-Darcy Flow in Dissolved Gas-Drive Reservoirs, SPE 9301, 1980. 
  12. [12] J. L. LIONS, Quelques Méthodes de Résolution de Problèmes aux Limites Non Linéaires, Dunod, Paris, 1969. Zbl0189.40603MR259693
  13. [13] C. S. MATTHEWS, D. G. RUSSELL, Pressure Buildup and Flow Tests in Wells, Monograph Series, Soc. Pet. Eng. of AIME, Dallas, 1967. 
  14. [14] A. E. CHEIDEGGER, The Physics of Flow Through Porous Media, Third Edition, University of Toronto Press, 1974. Zbl0082.40402
  15. [15] G. W. SWIFT, O. K. KIEL, The Prediction of Gas-Well Performance Including the Effect of Non-Darcy Flow, J. Pet. Tech., July 1962, 791-798. 
  16. [16] R. TEMAM, Problèmes Mathématiques en Plasticité, Gauthier-Villars, Pans, 1983. Zbl0547.73026MR711964
  17. [17] R. A. WATTENBARGER, H. J. Jr. RAMEY, Gas Well Testing with Turbulence, Damage and Wellbore Storage, Soc. Pet. Eng., 1968, 99-109. 

NotesEmbed ?

top

You must be logged in to post comments.